# SDR A6WA200100051

- Difficulty date: August 19, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- Aircraft time: 17,222 hours, 19,569 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 6303250
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ZONE HIGH TEMP.  MAINTENANCE REMOVED AND REPLACED PERI SEAL AT PNEUMATIC COUPLING FWD OF PRECOOLER.
